# SDR 98ZZZX156

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 26001017
- Condition: Chafed
- Location: Lt/Rt Fuel
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUEL LINE COMING FROM THE WING AS IT ENTERS RESERVOIR TANK COMPARTMENT.  THERE ARE THREE AN3 BOLTS RETAINING A SEAL IN THE SIDE WALL OF COMPARTMENT.  FORWARD BOLT CHAFING LINE, BOLT TURNED OUT TO BE AN3-4A, PARTS MANUAL CALLS FOR AN3-3A.  BOTH SIDES OF AIRCRAFT REVEALED THE SAME DISCREPANCY.  AIRCRAFT TOTAL TIME 396.5. HOURS.
